# SDR GAIA99236

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT', FOUND DURING 'HEAVY 2 MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (OSCODA MI).  FRAME WEB AT BS 227.8 WL 208.1 TO WL 224 CORRODED OUT OF SRM LIMITS.  CUT OUT CORROSION DAMAGED AREAS IAW ENGINEERING DEVIATION REQUEST B2-07307.  APPLIED PROTECTIVE TREATMENT PER B 727 SRM 51-10-2.  FABRICATED REPAIR DOUBLER AND REPLACEMENT WEB IAW EDR, B2-07307.  INSTALLED ALL REPAIR PARTS IAW EDR, B2-07307.  AIRCRAFT RETURNED TO SERVICE.  (X)
